Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Swelling and pain in injection site. Done icing. Is it okay?

sir, i am 27 years old male. a week before i have a running temperature and cold . So i met a doctor. And he inject medicine on my left shoulder . after two days i am completely recovered. but now i have a swelling and pain on my left shoulder which the doctor put the injection . Pls tell me what should i do. I give the ice bag treatment on that swelling area. It is right?
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, Karthik,
Yhanks for query.
It seems that due to irritation of injecting materials might giving rise to this problem.
Apply ice on the part,
Apply thrombophob cream on it.
Ok and bye.
Answered: Sun, 2 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor